Hi SockIt,SockIt said:Hey everyone!
My doctor started me on Duromine 40mg in January. I was 130kgs and by the end of August I was 84kg. (Month on duro, month off, month on etc)
Unfortunately, due to going in and out of lockdowns in Australia and not being able to stick to an exercise regime anymore I ended up putting on 10kgs! Eating delicious takeaway was the only thing to look forward to for a while! So I've just started another month today and the side effects are hitting me hard this time. It's currently 2am and I'm wide awake lol!
I'm thinking about taking it every second day this time, but I'll see how I go.
Wow, you've managed to lose 46 kilograms in 8 months!!
Do you take brand Duromine or its generic? Indeed, taking the pill every second day can help you with sleep problems and other possible side effects.
We have an interesting discussion about it: https://nevergiveupteam.com/community/threads/duromine-every-second-day.2820/